Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 23, NWS Fort Worth, TX

April 30, 2025Lamar County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 30, 2025, 10:56 AM CDT for Lamar County, Texas. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2025, 10:56 AM CDT (15:56 UTC)
Expired
Apr 30, 2025, 11:30 AM CDT
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lamar County, TX

The radar

The Western Arkansas radar (KSRX), 198 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 10:59 AM CDTTORNADO12 Nnw Toco, TXA brief, EF-o tornado occurred west of Pat Mayse Lake near the intersection of CRs 35650 and 35610. A home sustained roof damage and nearby tree damage was observed. The maximum estimated winds were 80 mph.
Apr 30, 11:05 AM CDTTSTM WND DMG11 Nnw Toco, TXSignificant removal of metal roofing and partial removal of roof decking on a home off of CR 35650 1 mile west of FM 1499. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 9:50 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

795 
WFUS54 KFWD 301556
TORFWD
TXC277-301630-
/O.NEW.KFWD.TO.W.0023.250430T1556Z-250430T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1056 AM CDT Wed Apr 30 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northwestern Lamar County in north central Texas...

* Until 1130 AM CDT.

* At 1056 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Sumner, or 12 miles northwest of Paris,
  moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  East Direct, Forest Chapel, Arthur City, Midcity, Garretts Bluff,
  Direct, Chicota, Globe, Tigertown, Belk, Pat Mayse Lake, Forest
  Hill, Sumner, and Camp Maxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3393 9556 3388 9554 3389 9552 3388 9551
      3389 9546 3387 9545 3364 9585 3383 9586
      3384 9582 3386 9582 3386 9580 3384 9577
      3386 9575 3387 9576 3389 9575 3388 9570
      3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 1556Z 244DEG 50KT 3374 9575 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Langfeld
2 follow-up statements
016 
WWUS54 KFWD 301614
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1114 AM CDT Wed Apr 30 2025

TXC277-301630-
/O.CON.KFWD.TO.W.0023.000000T0000Z-250430T1630Z/
Lamar TX-
1114 AM CDT Wed Apr 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR NORTH
CENTRAL LAMAR COUNTY...

At 1114 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Camp Maxey, or 11 miles north of Paris, moving
northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Chicota, Forest Chapel, Arthur City, Midcity, Pat Mayse Lake, and
Camp Maxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3377 9563 3388 9570 3389 9569 3391 9566
      3391 9564 3394 9560 3393 9556 3388 9554
      3389 9552 3388 9551 3389 9546 3387 9545
TIME...MOT...LOC 1614Z 242DEG 47KT 3383 9556 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Langfeld
719 
WWUS54 KFWD 301624
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1124 AM CDT Wed Apr 30 2025

TXC277-301633-
/O.EXP.KFWD.TO.W.0023.000000T0000Z-250430T1630Z/
Lamar TX-
1124 AM CDT Wed Apr 30 2025

...THE TORNADO WARNING FOR NORTH CENTRAL LAMAR COUNTY WILL EXPIRE AT
1130 AM CDT...

The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 500 PM CDT for north central
Texas.

&&

LAT...LON 3377 9563 3388 9570 3389 9569 3391 9566
      3391 9564 3394 9560 3393 9556 3388 9554
      3389 9552 3388 9551 3389 9546 3387 9545
TIME...MOT...LOC 1623Z 244DEG 50KT 3387 9545 

$$

Langfeld

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 30, 5:41 AM CDT, 5 hours 15 minutes earlier. Its key messages:

  • Multiple rounds of thunderstorms are expected through Friday, some of which may be severe.
  • There will also be a threat for flooding through tomorrow with much of North Texas receiving 1-3" of rain with isolated amounts as high as 5-6".
  • Nice weather arrives in time for the weekend, followed by more storm chances early to mid next week.
Area forecast discussion, Apr 30, 5:41 AM CDT, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
541 AM CDT Wed Apr 30 2025

...New Aviation, Short Term...

.KEY MESSAGES...

- Multiple rounds of thunderstorms are expected through Friday,
  some of which may be severe.

- There will also be a threat for flooding through tomorrow with
  much of North Texas receiving 1-3" of rain with isolated
  amounts as high as 5-6".

- Nice weather arrives in time for the weekend, followed by more
  storm chances early to mid next week.

&&

.SHORT TERM... /NEW/
Update:

An overnight storm complex is currently approaching the western
CWA border, and should continue east to the I-35 corridor of North
Texas 8-10 AM. An overall weakening trend has been observed, but
occasional severe storms continue form along the line. Even if the
line weakens, additional development late morning and this
afternoon will come with a threat for severe storms into the
evening hours, with all modes of severe weather possible. Heavy
rain will also lead to flooding in some areas, particularly along
the Red River where a Flood Watch remain in effect through
tonight.

30

Previous Discussion:
/Through Thursday/

A shortwave trough currently located over the Four Corners region
will provide multiple rounds of thunderstorms across North and
Central Texas as it advances east over the next 24 to 36 hours.
Ongoing convection over the western Red River counties has had a
history of large hail, damaging winds and heavy rain over the
past few hours. The presence of a quasi-stationary front in that
area and a low level jet will keep these storms going for a few
more hours, before lifting north of the Red River during the
overnight hours. A Tornado Watch will hence remain in effect for
that area until 1 AM.

Focus will then shift to the west as the shortwave approaches the
Panhandle and Texas South Plains. A new batch of convection
recently developed between Midland and San Angelo, also in the
vicinity of the meandering surface front. Activity will continue
to increase in coverage, eventually growing into a qlcs at some
point during the overnight hours. Recent guidance advances this
newly formed line east to near the western border of the CWA
around daybreak. The line may begin to weaken after sunrise as the
low level jet mixes out, but should still reach the I-35 corridor
mid to late morning. A damaging wind threat may accompany these
storms across the northwest half of the CWA Wednesday morning.

New development should then occur Wednesday afternoon as the
shortwave continues east across Northwest Texas and large scale
lift increases, with mesoscale boundaries providing focus for
surface-based development. Plentiful deep layer shear and
good instability will support severe storm development with large
hail and damaging winds both possible. A tornado threat may also
exist based on good amounts of 0-1 km SRH (300+ m**2/s**2) as
storms push east of I-35/35E Wednesday afternoon. Heavy rain due
to training convection is also a concern, and the ongoing Flood
Watch will remain in effect through Thursday morning across the
Red River counties where heavy rain has already fallen on
multiple occasions.

One remaining round of convection will then form Wednesday evening
as the shortwave sweeps through the Southern Plains, with
activity focused along the now southward advancing cold front. The
frontal convection will also contain a severe threat while
pushing southeast through Central Texas Wednesday evening,
eventually exiting into Southeast Texas overnight Wednesday night.
The front will stall somewhere near the southern boundary of the
CWA on Thursday, which may lead to isolated thunderstorm
development Thursday afternoon, but nice weather can be expected
across the rest of the region.

30

&&

.LONG TERM... /Issued 1217 AM CDT Wed Apr 30 2025/
/Thursday Night Onward/

As the midweek shortwave exits to the Ohio Valley, another
shortwave will dive southeast through the Plains at the start of
the period. Thunderstorms are expected to develop across the
Central and Southern Plains, bringing another round of convection
to North Texas Thursday night into Friday. Convection will be
focused along a stronger cold front, which will be driven
completely through the CWA Friday evening. A damaging wind threat
will likely accompany these storms as they push south through the
region. The passage of the front and development of a ridge aloft
will then provide a couple of nice weather days this weekend.
Saturday through Monday will feature mostly sunny days and clear
cool nights with lows in the 50s and 60s, and highs mainly in the
70s. A slow-moving upper low will then bring more storm chances as
it emerges from the Rockies into the Plains during the early to
middle part of next week.

30

&&

.AVIATION... /NEW/
/12Z TAFs/

Borderline MVFR/IFR cigs will hang around this morning ahead of a
complex of thunderstorms (storms will encroach on the Metroplex
14-16Z). Additional development is expected along outflow
boundaries this afternoon, warranting a tempo group from 17-21Z.
Storms should hold off at KACT until later in the afternoon, with
a TEMPO from 23-02Z this evening. Convection will exit to the
south and east this evening, followed by a return to MVFR
overnight tonight.

30

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this afternoon and evening
along and east of I-35. Even if activation is not locally
requested, any reports of hazardous weather to the National
Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    78  64  86  65  76 /  90  50   5  30  80
Waco                82  67  88  65  81 /  80  40  10  20  80
Paris               77  63  82  62  73 /  90  70  10  30  60
Denton              77  58  84  60  73 /  90  50   0  30  80
McKinney            77  63  84  63  74 /  90  60   5  30  70
Dallas              79  64  87  65  78 /  90  50   5  30  80
Terrell             79  65  84  64  77 /  90  50   5  20  70
Corsicana           82  68  86  67  79 /  90  50  10  20  80
Temple              85  67  90  66  83 /  80  40  10  20  80
Mineral Wells       82  58  86  61  76 /  90  30   0  30  70

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for TXZ091>095-100>107.

Severe Thunderstorm Watch until 8 AM CDT this morning for
TXZ091>095-100>102-115-116.

&&

In the hours before

Special weather statement, Apr 30, 6:17 AM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
617 AM CDT Wed Apr 30 2025

TXZ100-115-301215-
Stephens TX-Young TX-
617 AM CDT Wed Apr 30 2025

...Strong thunderstorms will impact portions of Young and
northwestern Stephens Counties through 715 AM CDT...

At 616 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Olney to Woodson to Albany. Movement was east
at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Olney around 620 AM CDT.
  Lake Graham and Hubbard Creek Reservoir around 635 AM CDT.
  Crystal Falls and Graham around 645 AM CDT.

Other locations impacted by these storms include Eliasville, Ivan,
Newcastle, Murray, Jean, Padgett, Loving, South Bend, and Us-
180 Near The Shackelford-Stephens County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.

&&

LAT...LON 3295 9910 3296 9895 3340 9895 3340 9842
      3308 9843 3273 9890 3268 9910
TIME...MOT...LOC 1116Z 251DEG 29KT 3336 9888 3308 9892 3267 9947

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Shamburger
Special weather statement, Apr 30, 7:10 AM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
710 AM CDT Wed Apr 30 2025

TXZ091-100-101-115-116-301300-
Palo Pinto TX-Stephens TX-Young TX-Montague TX-Jack TX-
710 AM CDT Wed Apr 30 2025

...Strong thunderstorms will impact portions of southwestern
Montague, eastern Young, Jack, northern Stephens and northwestern
Palo Pinto Counties through 800 AM CDT...

At 709 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Windthorst to Breckenridge. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Lake Graham, Graham, and Breckenridge around 715 AM CDT.
  Bryson around 720 AM CDT.
  Possum Kingdom Lake around 725 AM CDT.
  Possum Kingdom State Park around 735 AM CDT.
  Newport around 745 AM CDT.

Other locations impacted by these storms include Jermyn, Eliasville,
Bartons Chapel, Lost Creek Reservoir, Stoneburg, Cundiff, Antelope,
Ivan, Jean, and Loving.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.

&&

LAT...LON 3340 9859 3340 9842 3347 9842 3347 9798
      3368 9798 3374 9770 3276 9838 3268 9906
TIME...MOT...LOC 1209Z 247DEG 28KT 3345 9832 3275 9891

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shamburger
Special weather statement, Apr 30, 8:00 AM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
800 AM CDT Wed Apr 30 2025

TXZ091>093-101>103-301400-
Denton TX-Grayson TX-Cooke TX-Montague TX-Wise TX-Jack TX-
800 AM CDT Wed Apr 30 2025

...Strong thunderstorms will impact portions of Montague, Wise,
northwestern Denton, eastern Jack, Cooke and northwestern Grayson
Counties through 900 AM CDT...

At 800 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. Jo to 7 miles north of Graford. Movement
was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
St. Jo, Cundiff, Rosston, Callisburg, Valley View, Bulcher, Park
Springs, Capps Corner, Locust, Crafton, Nocona Hills, Gibtown,
Bridgeport, Bowie, Stony, Joplin, Chico, Bartons Chapel, Vineyard,
and Wizard Wells.

This includes Interstate 35 between mile markers 479 and 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
north central Texas.

&&

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3389 9663 3299 9759
      3301 9837 3395 9760 3395 9759 3392 9760
      3391 9747 3382 9743 3386 9726 3392 9721
      3386 9717 3380 9721 3372 9714 3395 9698
TIME...MOT...LOC 1300Z 266DEG 28KT 3369 9750 3305 9822

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Langfeld
Local storm report, Apr 30, 10:10 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1010 AM CDT Wed Apr 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     Tstm Wnd Gst     2 SW Celina             33.30N 96.81W
04/30/2025  M68 MPH          Collin             TX   Amateur Radio

            68 mph wind gust at Dallas North Tollway and
            Hwy 428.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:38 PM CDTSevere Thunderstorm WarningFWDJack, Young67 min
Apr 29, 8:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague73 min
Apr 29, 9:10 PM CDTSevere Thunderstorm WarningFWDYoung28 min
Apr 29, 9:23 PM CDTFlash Flood WarningFWDMontague4 hr
Apr 30, 12:04 AM CDTSevere Thunderstorm WarningFWDCooke56 min
Apr 30, 6:17 AM CDTSpecial Weather StatementFWDYoung58 min
Apr 30, 7:10 AM CDTSpecial Weather StatementFWDJack, Stephens, Young50 min
Apr 30, 7:51 AM CDTFlash Flood WarningFWDCooke, Montague5 hr
Apr 30, 8:00 AM CDTSpecial Weather StatementFWDCooke, Jack, Montague, Wise60 min
Apr 30, 8:39 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise51 min
Apr 30, 8:55 AM CDTRiver Flood WarningFWDDallas23 hr
Apr 30, 8:55 AM CDTRiver Flood WarningFWDCollin40 hr
Apr 30, 8:55 AM CDTRiver Flood WarningFWDDallas26 hr
Apr 30, 8:55 AM CDTRiver Flood WarningFWDCollin40 hr
Apr 30, 8:55 AM CDTRiver Flood WarningFWDDallas48 hr
Apr 30, 9:20 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson55 min
Apr 30, 9:27 AM CDTFlash Flood WarningFWDJack, Wise7 hr
Apr 30, 9:36 AM CDTRiver Flood WarningFWDHunt, Rockwall47 hr
Apr 30, 9:36 AM CDTRiver Flood WarningFWDHunt47 hr
Apr 30, 10:03 AM CDTFlash Flood WarningFWDCooke, Grayson, Montague3 hr
Apr 30, 10:03 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt26 min
Apr 30, 10:55 AM CDTFlash Flood WarningFWDDenton5 hr
Apr 30, 11:04 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell8 min
Apr 30, 11:16 AM CDTFlash Flood WarningFWDDallas, Tarrant6 hr
Apr 30, 11:31 AM CDTFlash Flood WarningFWDParker2 hr
Apr 30, 11:46 AM CDTFlash Flood WarningFWDCollin, Dallas, Tarrant5 hr
Apr 30, 12:06 PM CDTFlash Flood WarningFWDFannin, Grayson, Hunt2 hr
Apr 30, 12:33 PM CDTFlash Flood WarningFWDHood, Johnson, Somervell4 hr
Apr 30, 12:52 PM CDTAreal Flood WarningFWDCooke, Montague3 hr
Apr 30, 12:59 PM CDTTornado WarningFWDHill26 min
Apr 30, 1:42 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro48 min
Apr 30, 1:46 PM CDTFlash Flood WarningFWDEllis, Hill3 hr
Apr 30, 1:50 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills40 min
Apr 30, 2:06 PM CDTRiver Flood WarningFWDDenton20 hr
Apr 30, 2:06 PM CDTRiver Flood WarningFWDHenderson, Navarro13 days
Apr 30, 2:29 PM CDTRiver Flood WarningFWDTarrant15 hr
Apr 30, 2:55 PM CDTFlash Flood WarningFWDHenderson, Hill, Kaufman, Navarro, Van Zandt3 hr
Apr 30, 4:44 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDAnderson, Freestone, Henderson36 min
Apr 30, 5:24 PM CDTAreal Flood AdvisoryFWDMcLennan96 min
Apr 30, 5:28 PM CDTFlash Flood WarningFWDFreestone6 hr
Apr 30, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBell, Coryell, Lampasas57 min
Apr 30, 5:50 PM CDTFlash Flood WarningFWDMcLennan118 min
Apr 30, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBosque, Hill54 min
Apr 30, 5:57 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDFalls, Hill, Limestone, McLennan63 min
Apr 30, 6:08 PM CDTFlash Flood WarningFWDAnderson5 hr
Apr 30, 6:18 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBell, Falls, McLennan42 min
Apr 30, 6:45 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon60 min
Apr 30, 6:56 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone, McLennan48 min
Apr 30, 6:58 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam, Robertson62 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.